Bufferin Aspirin, 325 mg, Coated Buffered Tablets - 30ea

Bufferin Aspirin, 325 mg, Coated Buffered Tablets  - 30ea
  • S3 image

Bufferin Aspirin, 325 mg, Coated Buffered Tablets - 30ea

  • SKU: 148662
  • UPC: 31981000525
  • Size: 39 TB
  • Manufacturer: BRIST M/SQBB

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

DISCONTINUED BY MANUFACTURER. FOR YOUR INFORMATION PURPOSES, WE HAVE KEPT THIS ITEM PLACEMENT AS COURTESY TO OUR CUSTOMERS

You may search for a related or another product by using the search field above.

Adults and Children 12 Years of Age and Over: 2 Tablets with water every 4 hours while symptoms persist, not to exceed 12 tablets in 24 hours, or as directed by a doctor. Children Under 12 Years of Age: Consult a doctor.

Active Ingredient (each Tablet Contains): Aspirin (325 mg) in a Formulation Buffered with Calcium Carbonate, Magnesium Oxide, Magnesium Carbonate. Other Ingredients: Benzoic Acid, Citric Acid, Corn Starch, FD&C Blue No. 1, Hydroxypropyl Methylcellulose, Magnesium Stearate, Mineral Oil, Polysorbate 20, Povidone, Propylene Glycol, Simethicone Emulsion, Sodium Phosphate, Sorbitan Monolaurate, Titanium Dioxide. May Also Contain: Carnauba Wax, Zinc Stearate.

Children and teenagers should not use this medicine for chicken pox or flu symptoms before a doctor is consulted about Reye syndrome, a rare but serious illness reported to be associated with aspirin. Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take aspirin or other pain relievers/fever reducers. Aspirin may cause stomach bleeding. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product. It is especially important not to use aspirin during the last 3 months of pregnancy unless specifically directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Do not take this product for pain for more than 10 days or for fever for more than 3 days unless directed by a doctor. If pain or fever persists or gets worse, if new symptoms occur, or if redness or swelling is present, consult a doctor because these could be signs of a serious condition. Do not take this product if you are allergic to aspirin, have asthma, have stomach problems (such as heartburn, upset stomach or stomach pain) that persist or recur, or if you have ulcers or bleeding problems, unless directed by a doctor. If ringing in the ears or loss of hearing occurs, consult a doctor before taking any more of this product. Store at room temperature.